# SDR DALA2023062705142

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AICRAFT 3353, CORROSION FLOOR BEAM -Y450 LOCATED FR74 TO FR75 AT AFT GALLEY AREA (SSI 534159-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y450 LOCATED FR74 TO FR75 AT AFT GALLEY AREA. (LP 2833915)
